Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.14/6651
Título: On the approximate analytical solution of a problem of optimization in the field of immobilized enzymes
Autor: Malcata, F. Xavier
Data: 1991
Editora: Taylor & Francis
Citação: MALCATA, F. Xavier - On the approximate analytical solution of a problem of optimization in the field of immobilized enzymes. International Journal of Mathematical Education in Science and Technology. ISSN 0020-739X. Vol. 22, n.º 2 (1991), p. 177 - 185
Resumo: The problem of optimizing the thickness of a microporous slab containing an immobilized enzyme is addressed, using an economic criterion as the objective function. The steady-state material balance to the substrate as transported by diffusion and depleted by a biochemical reaction following classical Michaëlis-Menten kinetics within the pellet is obtained. Taking advantage of a number of algebraic manipulations and mathematical artefacts, one is able to solve the resulting second-order, non-linear differential equation by an analytical method, provided that an upper error bound for the solution in the order of 5 per cent is acceptable. The validity of the approximation is tested, and useful applications are reported.
Peer review: yes
URI: http://hdl.handle.net/10400.14/6651
Versão do Editor: http://www.informaworld.com/smpp/content~db=all~content=a746863971~frm=titlelink
Aparece nas colecções:ESB - Artigos em revistas internacionais com Arbitragem / Papers in international journals with Peer-review

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
On the approximate analytical solution.pdf485,74 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.